# SDR SWAA2013011011350

- Difficulty date: December 28, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 28,757 hours, 16,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD ANGLE JUST OTBS OF LARGE "Z" ANGLE CORRODED IN FWD SERVICE DOOR AREA.  SEVERAL LOCATIONS STA 290-328.  REMOVED AND REPLACED L-ANGLE PER SRM.
